RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 6, Pages 609–618 (Mi mz9828)  

The application of the area principle to the Bieberbach–Eilenberg functions

A. Z. Grinshpan

Leningrad State University

Abstract: A series of inequalities are obtained for the logarithmic areas of functions of the form $f(z)=\sum_{k=1}^\infty a_kz^k$ and $\varphi(z)=\frac{R}2+\sum_{k=0}^\infty a'_kz^k$, univalent in the circle $|z|<1$, and also for the Taylor coefficients of the Bieberbach–Eilenberg functions.

Full text: PDF file (945 kB)

English version:
Mathematical Notes, 1972, 11:6, 371–377

Bibliographic databases:

UDC: 517.5
Received: 27.03.1970

Citation: A. Z. Grinshpan, “The application of the area principle to the Bieberbach–Eilenberg functions”, Mat. Zametki, 11:6 (1972), 609–618; Math. Notes, 11:6 (1972), 371–377

Citation in format AMSBIB
\Bibitem{Gri72}
\by A.~Z.~Grinshpan
\paper The application of the area principle to the Bieberbach--Eilenberg functions
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 6
\pages 609--618
\mathnet{http://mi.mathnet.ru/mz9828}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=306476}
\zmath{https://zbmath.org/?q=an:0251.30018|0246.30015}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 6
\pages 371--377
\crossref{https://doi.org/10.1007/BF01093720}


Linking options:
  • http://mi.mathnet.ru/eng/mz9828
  • http://mi.mathnet.ru/eng/mz/v11/i6/p609

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:92
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020